MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 36XØ24.5

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; LAT. GLENOSPHERE 36XØ24.5
Model Number 04.01.0207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 march 2026.Reverse shoulder system 04.01.0207 lat.Glenosphere 36xd 24.5 lot.2402696 (k193175) lot 2402696: 40 items manufactured and released on 17-may-2024.Expiration date: 2029-04-29.No anomalies found related to the problem.To date, 39 items of the same lot have been sold with one similar reported event during the period of review.Reverse shoulder system 04.01.0121 humeral reverse hc liner d 36/+6mm (k170452) lot 2315000: 45 items manufactured and released on 11-sep-2023.Expiration date: 2028-08-27.No anomalies found related to the problem.To date, 38 items of the same lot have been sold with one similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had primary anatomic total left shoulder surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in reporting pain after falling and sustaining an acute subscapular failure/dislocation.The surgeon converted the patient from anatomic to reverse.The surgery was completed successfully.Presently, on (b)(6) 2026, the patient came in presenting ongoing instability and the cause is unknown.The surgeon revised the glenosphere from a 36/lat to a 39/lat, and revised the diaphysis, metaphysis and liner to a competitor diaphysis, metaphysis and liner.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
LAT. GLENOSPHERE 36XØ24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24710834
Report Number3005180920-2026-00246
Device Sequence Number6110348
Product Code HSD
UDI-Device Identifier07630040728065
UDI-Public07630040728065
Combination Product (Y/N)N
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0207
Device Lot Number2402696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient RaceWhite